# SDR SWIA200922455

- Difficulty date: August 22, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 16,159 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOP.  (FLT 6708)  REPLACED NR 1 BATTERY CHARGER AND NR 2 INVERTER POWER SUPPLY.
